MathSciNet Relay Station
MathSciNet bibliographic data
MR2285241 14G40 (11G18 14C17 14C30 14F43 14G35)
Burgos Gil, J. I.; Kramer, J.; Kühn, U. Cohomological arithmetic Chow rings. J. Inst. Math. Jussieu 6 (2007), no. 1, 1–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement